# SDR USAA2011072000016

- Difficulty date: July 12, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 33,802 hours, 18,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233461200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR24 TO FR26 + 1.5 INCHES, Y765.  REPAIRED SEAT TRACK BETWEEN FR24 TO FR26 + 1.5 INCHES, Y765 IAW A319 SRM 51-21-15.
